Poison Ivy, Oak, and Sumac Information Center

Q&A Board

Rebound Rash

Subject: Rebound Rash
Author: Annie
Date: 7/19/2003 1:45 pm
Views: 5230
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
About two weeks I came down with a pretty bad reaction to poison ivy. Swelling and rash on half my face, neck, arms, legs. Went to the Urgent Care doc and he prescribed Prednizone (8 day taper course) and Zyrtec. I felt better within a few days and pretty much back to normal. However, about two days ago, much to my delight, the rash is back and just as itchy as ever. After reading about the Prednizone, I am guessing this is the "rebound" rash caused by discontinuing the steroid too early. My question.should I just wait it out it all its itchiness...or go back to the doc and start up a new steroid course? I really didn't like the idea of the steroid in the first place, and definitely don't want to be on them again and again. Thanks in advance for anyone that has "been there".

SubjectAuthorDate
Rebound Rash (Approved)Annie7/19/2003 1:45 pm
  Re: Rebound Rash (Approved)Brian7/19/2003 10:08 pm
    Re: Rebound Rash (Approved)Betsy D.7/28/2003 4:20 pm